# SDR SWIA200515320

- Difficulty date: July 20, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 10,922 hours, 8,405 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01479
- Condition: Malfunctioned
- Location: Lt Spoiler
- Part time: 6,151 hours, 4,747 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF IN YYC, HAD A SPOILERON FAULT STATUS MESSAGE WHICH STAYED ON THE ENTIRE FLIGHT.  REPLACED LEFT SECU IAW 27-61-05.  OPS CHECK GOOD.
